Domov » Osebje » doc. dr. Aljoša Peperko » Bibliografija

Bibliografija

 

    1. DRNOVŠEK, Roman, PEPERKO, Aljoša. Inequalities for the Hadamard weighted geometric mean of positive kernel operators on Banach function spaces. Positivity, 10 (2006), No 4, 613-626
    2. PEPERKO, Aljoša. On the max version of the generalized spectral radius theorem. Linear Algebra and its Applications, 428 (2008), iss. 10, 2312-2318
    3. PEPERKO, Aljoša. Inequalities for the spectral radius of non-negative functions. V: WICKSTEAD, Anthony W. (ur.). Positivity V conference : Queen’s University Belfast, July 23-27, 2007. Dordrecht: Kluwer Academic Publishers, 13 (2009), No 1, 255-272
    4. DRNOVŠEK, Roman, PEPERKO, Aljoša. On the spectral radius of positive operators on Banach sequence spaces. Linear Algebra and its Applications, 433 (2010), iss. 1, 241-247
    5. PEPERKO, Aljoša. On the continuity of the generalized spectral radius in max algebra. Linear Algebra and its Applications, 435 (2011), iss. 4, 902-907
    6. PEPERKO, Aljoša. On the functional inequality for the spectral radius of compact operators. Linear and Multilinear Algebra, 59 (2011), iss. 4, 357-364
    7. PEPERKO, Aljoša. Bounds on the generalized and the joint spectral radius of Hadamard products of bounded sets of positive operators on sequence spaces. Linear Algebra and its Applications, 437 (2012), iss. 1, 189-201
    8. MÜLLER, Vladimir, PEPERKO, Aljoša. Generalized spectral radius and its max algebra version. V: 17th Conference of the International Linear Algebra Society, Braunschweig, Germany, August 2011. Special issue on 17th ILAS conference, Braunschweig 2011, Linear algebra and its applications, 439 (2013), iss. 4, 1006-1016
    9. MÜLLER, Vladimir, PEPERKO, Aljoša, On the spectrum in max-algebra, Lin. Alg. Appl. (2015),  250-266, <ahref=”http://dx.doi.org/10.1016/j.laa.2015.07.013″>http://dx.doi.org/10.1016/j.laa.2015.07.01                9a) MÜLLER, Vladimir, PEPERKO, Aljoša. On the spectrum and the spectral mapping theorem in max algebra.  IMFM Preprint series,   52, No 1199 (2014), 1-22
    10. KANDIĆ Marko, PEPERKO Aljoša, On the submultiplicativity and subadditivity of the spectral and essential spectral radius, Banach J. Math. Anal., Volume 10, Number 1 (2016), 133-146.
    11. DRNOVŠEK Roman, PEPERKO, Aljoša, Inequalities on the spectral radius and the operator norm of Hadamard products     of positive operators on sequence spaces,  Banach J. of Math. Anal., Volume 10, Number 4 (2016), 800-814, 2016.
    12. KRAMAR FIJAVŽ Marjeta, PEPERKO Aljoša, SYKOLIA Eszter, Semigroups of max-plus linear operators, Semigroup Forum, Volume 94, Issue 2 (2017), 463–476, http://link.springer.com/article/10.1007/s00233-015-9761-x , 2016, str.14. (preprint available at arxiv)
    13. ADREIANOV Boris, KRAMAR FIJAVŽ Marjeta, PEPERKO Aljoša, SYKOLIA Eszter, Erratum to “Semigroups of max-plus linear operators”, Semigroup Forum (2017) 94:477–479. (preprint available at arxiv),
      http://link.springer.com/article/10.1007/s00233-017-9870-9
    14. SHAO Zehui, LI Zepeng, PEPERKO Aljoša, ŽEROVNIK Janez, WAN Jiafu, Independent rainbow domination of graphs, Bulletin of the Malaysian Mathematical Sciences Society (2017). http://link.springer.com/article/10.1007%2Fs40840-017-0488-6, part of the paper is at http://rdcu.be/qEth
    15. MÜLLER, Vladimir, PEPERKO, Aljoša, On the Bonsall cone spectral radius and the approximate point spectrum, to appear in Discrete and Continuous Dynamical Systems – Series A, vol. 37, no 10. (October 2017), 5337–5364, (preprint available at ResearchGate and arxiv), in the beginning of July 2017 the article is freely available at http://aimsciences.org/journals/contentsListnew.jsp?pubID=973
    16. PEPERKO, Aljoša, Bounds on the joint and generalized spectral radius of the Hadamard geometric mean of bounded sets of positive kernel operators, Lin. Alg. Appl. 533 (2017), 418–427, open Access until September 29th2017 at https://authors.elsevier.com/a/1VX775YnCT-vO (also preprint is available at ResearchGate and arxiv)